MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PARTIAL TIBIAL CEMENTED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PARTIAL TIBIAL CEMENTED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: partial femur cemented catalog # 42558000302 lot # 64730064.Partial articular surface catalog # 42528200410 lot # 64559122.Foreign: (b)(6).Reported event was confirmed by review of x-rays provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is periprosthetic fracture of the medial tibial component of the hemiarthroplasty with resultant/malalignment of the joint.There are warnings in the package insert that this type of event can occur and risks are addressed in risk documentation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty.Subsequently, the patient was revised due to pain and tibial fracture.Attempt for further information has been made, but no further information has been provided.

Brand Name
PARTIAL TIBIAL CEMENTED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13697027
Report Number0001825034-2022-00519
Device Sequence Number20426616
Product Code HSX
UDI-Device Identifier00880304812673
UDI-Public(01)00880304812673(17)301123(10)64901375
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42538000402
Device Lot Number64901375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale